# SDR SIMA20211127002

- Difficulty date: November 27, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 40,108 hours, 35,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-RAR AFT EMERGENCY FLASHLIGHT HOLDER IAW AMM 33-50-16, OPS CHECK GOOD
